# SDR GAIA03114SP

- Difficulty date: October 22, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK AT DFW, FOUND CORROSION ON AN ANGLE IN THE LEFT MAIN LANDING GEAR WHEEL WELL AT THE 950 BULKHEAD.  THE CORROSION WAS REMOVED AND THE ANGLE WAS REPAIRED PER THE B727 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
